Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The behavior at zero of the characteristic function of a random variable


Author: M. Rosenblatt
Journal: Proc. Amer. Math. Soc. 3 (1952), 498-504
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047957-9
MathSciNet review: 0047957
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cramér, Mathematical methods of statistics, Princeton, 1946, pp. 96-98.
  • [2] W. Feller, Über das Gesetz der grossen Zahlen, Acta Univ. Szeged, vol. 8 (1936-1937) pp. 191-201.
  • [3] P. Lévy, Théorie de l'addition des variables aléatoires, Paris, 1937, pp. 48-49.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047957-9
Article copyright: © Copyright 1952 American Mathematical Society